| Model Number |
353101 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was unknown when the trial was initiated.It was reported that the wires came loose.The patient was in er as of now.The manufacturer representative (rep) also visited them already.The issue was not resolved at the time of the report.
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown: product type lead product id neu_unknown_lead lot# unknown: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, product id: neu_unknown_lead, serial/lot #: unknown, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: product id 306001, lot# 60597795, implanted: (b)(6) 2025, product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from a healthcare professional(hcp).The hcp reported that the lead was implanted on (b)(6) 2025.The steps taken to resolve the issue was that the patient fell at home and fractured femur and the wires were removed in a timely manner input.The device was intended to treat non-obstructive urinary retention.